# SDR JR2R20170413073

- Difficulty date: April 13, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N863GA
- Make and model: Doug MD 83
- Aircraft serial: 49911
- Aircraft time: 56,020 hours, 36,669 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 59364692
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD LOWER CORNER DOOR JAMB FITTING CORRODED.  REMOVED AND REPLACED AFT CARGO GOORFWD LOWERCORNER JAMB FITTING IAW SRM 51-30-5.
